# SDR UALA2011050602231

- Difficulty date: May 6, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N565UA
- Make and model: Boeing 757222
- Aircraft serial: 26669
- Aircraft time: 61,011 hours, 22,666 cycles
- Engine: Pwa PW2037
- System (JASC): 3455 · Automatic Direction Finder (ADF) System
- Part: Nut Plate
- Condition: Defective
- Location: Adf Antenna
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADF ANTENNA REMOVED AND TWO BAD NUT PLATES REMOVED FROM AIRCRAFT STRUCTURE.  ACCOMPLISHED CF9050 METER TWO BAD NUT PLATES REMOVED AND REPLACED IAW B757 SRM.  RE-INSTALLED ADF ANTENNA IAW B757AMM.
